# SDR MASA200601360

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,614 hours, 9,604 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7174 CLT.  STALL FAIL CAUTION MESSAGE.  PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE FAULT.
